# SDR DALA2017041903234

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STA 1681 TO 1720 BL0 TO RBL52 SHEAR WEB CORRODED ON UPPER AROUND FASTENER HOLES SURFACE. BLENDED CORRODED AREAS ON CABIN AFT WET AREA UPPER SHEAR WEB STA 1681-1720 BLO-RBL52. VERIFIED DEEPEST BLENDED AREA TO BE ORG "T " .070 REMAINING "T".054 LOSS OF .017 FOUND TO BE OUT OF LIMITS.  REPAIRED BLEND AREA AT STA 1687 BLO-RBL10. TREATED, PRIMED, TOPCOATED, AND CIC BLENDED AREAS IAW SRM 53-60-51 AND SRM 53-60-51 REPAIR 2 ALTERNATE I.
